Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2012 (2012), Article ID 423627, 13 pages
http://dx.doi.org/10.1155/2012/423627
Research Article

The Stochastic Evolution of a Protocell: The Gillespie Algorithm in a Dynamically Varying Volume

1Namur Center for Complex Systems and University of Namur, 5000 Namur, Belgium
2CIRI, Energy and Environment Interdipartimental Center for Industrial Research, University of Bologna and European Centre for Living Technology, Cá Foscari University of Venice, 30124 Venice, Italy

Received 30 September 2011; Accepted 28 November 2011

Academic Editor: Carlo Cattani

Copyright © 2012 T. Carletti and A. Filisetti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Carletti and A. Filisetti, “The Stochastic Evolution of a Protocell: The Gillespie Algorithm in a Dynamically Varying Volume,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 423627, 13 pages, 2012. doi:10.1155/2012/423627